I think the thyroid researchers have got it all wrong about some of the symptoms of low thyroid. Ive just recently been diagnosed with hypothyroid but I don't have cold hands and feet. I became overweight just recentley. A sign of low thyroid. When I was thin, thats when I had very cold hands and feet. Hmmmm!!!! Another one is they say your hair starts to fall out when you are hypo. Not me! My hair was fine until I took the first thyroid pill and that night my hair started falling out like crazy. Hmmmmm! I have gained 20 pds in 1 month even while dieting. A symptom of low thyroid, so that one makes sense. But, when you start taking the medication, you would think it would stop the weight gain right?
Nope, you gain even more from taking the meds. Like I said, something isn't right. Now the only thing positive about taking the meds is I felt a sense of well being, felt myself again. BUT I want to keep my hair and this weight gain is depressing.
I stopped the meds and my hair stopped falling out. I started taking Vitamin D
B-12, and Selenium and my hair is going back to normal again. Still need something for my thyroid. I will probably go back to taking coconut oil and maybe dosing with minute amounts of iodine. Just thought I'd share my thoughts!